# SDR AWXA200500661

- Difficulty date: May 26, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 62,036 hours, 39,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: D43637
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-19 CHECK, FOUND ESCAPE PATH LIGHTING HARNESS DAMAGED AT CONNECTORS AND SPLICES FROM BS 360 TO BS 947 AT LBL 26.  MAINTENANCE REMOVED DAMAGED CONNECTORS AND SPLICES FROM BS 360 TO BS 947 AT LBL 26.  REPLACED CONNECTORS AND SPLICES FROM BS 360 TO BS 947 AT LBL 26 IAW BOEING 737-300 SWPM 20-42-01, 20-90-14, AND 20-30-12.  OPERATIONALLY CHECKED GOOD IAW AMERICA WEST TASK CARD A1C33006.
